# SDR SIMA20190227004

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 36,003 hours, 33,299 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200107126
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 2 OVERTEMP IN ICING CONDITIONS AND WING ANTI ICE FAIL EICAS MESAGE IN ICING CONDITIONS. C/A-PERFORMED TROUBLESHOOTING PER FIM 36-11-00. RAR BLEED 2 THERMOSTAT PER AMM 36-11-06. OPC GOOD. PERFORMED TROUBLESHOOTING PER FIM 30-11-00. COULD NOT DUPLICATE DISCREPANCY. PERFORMED OPERATIONAL CHECK PER AMM 30-00-00  OPC GOOD.
